CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Well-posedness and stability of the repairable system with N failure modes and one standby unit 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2011, 卷号: 375, 期号: 1, 页码: 174-184
Authors:  Zheng, Fu;  Zhu, Guangtian;  Gao, Chao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Repairable system  c(0) Semigroups  Well-posedness  Asymptotic stability  Strictly dominant eigenvalue  Exponential stability  
Some new results for a logistic almost periodic system with infinite delay and discrete delay 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 3, 页码: 1255-1264
Authors:  Meng, Xinzhu;  Chen, Lansun;  Wang, Xuelei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Infinite delays  Permanence  Nonautonomous logistic system  Global asymptotical stability  Almost periodic solution  
Long-time self-similar asymptotic of the macroscopic quantum models 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2008, 卷号: 49, 期号: 7, 页码: 14
Authors:  Li, Hai-Liang;  Zhang, Guo-Jing;  Zhang, Min;  Hao, Chengchun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
On positive periodic solutions of a nonautonomous neutral delay n-species competitive system 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 68, 期号: 6, 页码: 1409-1420
Authors:  Liu, Zhijun;  Chen, Lansun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
positive periodic solution  neutral delay  existence theorem  competition system  
Profitless delays for a nonautonomous Lotka-Volterra predator-prey almost periodic system with dispersion 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 188, 期号: 1, 页码: 365-378
Authors:  Meng, Xinzhu;  Xu, Weijian;  Chen, Lansun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
time delay  dispersion  Hull  globally asymptotic stability  almost periodic solution  
Almost periodic solution of non-autonomous Lotka-Volterra predator-prey dispersal system with delays 期刊论文
JOURNAL OF THEORETICAL BIOLOGY, 2006, 卷号: 243, 期号: 4, 页码: 562-574
Authors:  Meng, Xinzhu;  Chen, Lansun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
time delay  dispersion  hull  globally asymptotic stability  almost periodic solution  
Positive periodic solution of a general discrete non-autonomous difference system of plankton allelopathy with delays 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 197, 期号: 2, 页码: 446-456
Authors:  Liu, Zhijun;  Chen, Lansun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
positive periodic solution  discrete model  plankton ecology  allelopathy  time delay  
Alternate minimization gradient method 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2003, 卷号: 23, 期号: 3, 页码: 377-393
Authors:  Dai, YH;  Yuan, YX
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
linear system  unconstrained optimization  gradient method  monotonic and nonmonotonic  convergence rate  line search  
THE PERIODIC PREDATOR-PREY LOTKA-VOLTERRA MODEL WITH IMPULSIVE EFFECT 期刊论文
JOURNAL OF MECHANICS IN MEDICINE AND BIOLOGY, 2002, 卷号: 2, 期号: 3-4, 页码: 267-296
Authors:  Tang, Sanyi;  Chen, Lansun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Predator-prey system  impulsive effect  coincidence degree  bifurcation  persistence  biological control  
Uniform persistence and existence of strictly positive solutions in nonautonomous Lotka-Volterra competitive systems with delays 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 卷号: 37, 期号: 7, 页码: 61-71
Authors:  Teng, ZD;  Chen, LS
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonautonomous Lotka-Volterra system  competition  delay  uniform persistence  strictly positive solution  Liapunov functional